# SDR ASOA201703271394

- Difficulty date: March 27, 2017
- Submitted: March 30, 2017
- Operation: Air carrier
- Aircraft: N740EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10151
- Aircraft time: 31,245 hours, 22,261 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: SH670318753
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR UPPER SILL ANGLE HAS CORROSION. EVALUATED CORROSION DAMAGE AT PASSENGER DOOR AND FOUND IT TO BE OUT OF ALLOWABLE LIMITS IAW SRM 53-21-23-101-001-A01 AND 53-00-00-101-0019, HEAVY CORROSION AT FASTENER HOLES. REMOVED AND REPLACED CORRODED PASSENGER DOOR SILL ANGLE IAW SRM 51-42-06-001-001-A01.
